MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. HF PLUG DRIVER; NEXTGEN ALTIUS OCT SYSTEM

ZIMMER BIOMET SPINE INC. HF PLUG DRIVER; NEXTGEN ALTIUS OCT SYSTEM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that during surgery a plug driver was discovered to have a broken torque.There was no reported patient impact.
 
Event or Problem Description
It was reported that during surgery a plug driver was discovered to have broken during torqueing.There was no reported patient impact.
 
Additional Manufacturer Narrative
Device evaluation: product not returned and photos were not provided for review, so device evaluation could not be performed.Potential cause root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.It could also be attributed to off-axis forces applied during use.Dhr review per dhr review, the part was likely conforming when it left zimmer biomet control.Device use this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.

Brand Name
HF PLUG DRIVER
Common Device Name
NEXTGEN ALTIUS OCT SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
MDR Report Key11832401
Report Number3012447612-2021-00176
Device Sequence Number19633687
Product Code KWP
UDI-Device Identifier00888480594772
UDI-Public(01)00888480594772(10)PW38N
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K113593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number14-525037
Device Lot NumberPW38N
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age36 YR
Patient Weight94